# SDR AALA202309057267

- Difficulty date: September 2, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N326SJ
- Make and model: Boeing 737823
- Aircraft serial: 44475
- Aircraft time: 8,075 hours, 3,013 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Track
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PASSENGERS GETTING STUCK IN AFT LEFT LAVATORY, DOOR IS NOT OPENING FROM INSIDE. ADJUSTED AND LUBRICATED DOOR TRACKS AS REQUIRED.
